# SDR CALA2023012300192

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 84,109 hours, 18,325 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECT TAKEOFF AT/70 KTS DUE TO CONFIG APPEARS PARKING BRAKE MICROSWITCH INTERMIT ACCOMPLISHED INSPECTION AND CLEANED THE SWITCH FOR THE PARKING BRAKE  TEST OK NO DEFECTS NOTED REF B767 AMM 32-44-08 VERIFIED ADJUSTMENT TEST NO DEFECTS NOTED.
